# SDR FDEA202108222455

- Difficulty date: August 22, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N307FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48291
- Aircraft time: 77,588 hours, 26,855 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Part number: ARB16476
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: O
- Nature of condition: O, O, O
- Precautionary procedure: O, O, O, O

## Discrepancy

RIGHT WING SLAT #2 OUTBOARD END UNDER STAINLESS SEAL BY DLE HAS CRACKED L-ANGLE   MARKED #1 REMOVED AND REPLACED CRACKED ANGLE ARB1647-6 IN REFERENCE TO DOUGLAS DRAWING   ARB1647 AND MD-10-30 SRM 51-31-01 VOL2
